# SDR QXEA200400360

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,192 hours, 20,239 cycles
- Engine: Pwa PW123
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-AFT CARGO DOOR SKIN HAS NUMEROUS RIVETS SHOWING WORK TRAILS AND MISSING PAINT INDICATING RIVET MOVEMENT. REPAIRED IAW D-8 200 SRM 51-40-11.
